Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long before side effects go away?
Dec 25, 2001

Dear Dr.Boyle, how long do side effects normally last when one start taking their medications? Understand that there is no absolute answer but your reply is critical for me to plan days off from office and return when the side effects are gone. Not going to reveal status as social stigme is damn strong in this part of the world that one could lose everything: job, friend and family. And will the side effects go away after a period of time? or it will happened intermittently? Thanks for your time and on behalf of the others who truly appreciated the services provided here, God Bless you and merry Xmas.

Response from Dr. Boyle

It's tough to discuss side effects in the abstract, but in general side effects last a few days to weeks and then resolve. Others, however, may persist for longer than that, and even others never go away. Once the side effects resolve, they generally don't come back, but they may.



Previous
tipranavir
Next
Re: Is this possible?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement